Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the number of partitions of a number into unequal parts


Author: Loo-keng Hua
Journal: Trans. Amer. Math. Soc. 51 (1942), 194-201
MSC: Primary 10.0X
MathSciNet review: 0006195
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006195-4
PII: S 0002-9947(1942)0006195-4
Article copyright: © Copyright 1942 American Mathematical Society